# SDR DALA2023101408445

- Difficulty date: October 13, 2023
- Submitted: October 14, 2023
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 60,977 hours, 43,183 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CRACK ON FRAME WEB RH, AND ENLOGATED HOLES BTW LONGERON 27 RH TO LONGERON 28 RH, FROM STA 1053 (AFT CARGO). SUMMARY OF NRC 00184: CRACK AND ELOGATED HOLES ON FRAME WEB RH BTW LONGERON 27 RH TO LONGERON 28 RH FROM STA 1053 WERE REPAIRED PER B717-200 SRM 51-70-10-2R PROCEDURE 1 REPAIR 1. (LP #0016055)
